Hokkaido Mathematical Journal

No.1

MORMUL Piotr,
Real moduli in local classification of Goursat flags
Hokkaido Mathematical Journal, 34 (2005) pp.1-35
HIGUCHI Akira,
A hypergraph rewriting language and its semantics
Hokkaido Mathematical Journal, 34 (2005) pp.103-134
YONEDA Rikio,
Multiplication operators, integration operatorsand companion operators on weighted Bloch space
Hokkaido Mathematical Journal, 34 (2005) pp.135-147
DALMASSO Robert,
Weak solution of a singular semilinear elliptic problem
Hokkaido Mathematical Journal, 34 (2005) pp.149-157
MIYAO Tadahiro,
Momentum operators with a winding gauge potential
Hokkaido Mathematical Journal, 34 (2005) pp.159-184
MIYAO Tadahiro,
Dirac-Weyl operators with a winding gauge potential
Hokkaido Mathematical Journal, 34 (2005) pp.185-218
SHIMODA Taishi,
Examples of globally hypoelliptic operator on special dimensional spheres without the bracket condition
Hokkaido Mathematical Journal, 34 (2005) pp.219-235
OKUYAMA Takashi,
Purifiable Subgroups II
Hokkaido Mathematical Journal, 34 (2005) pp.237-245
TAKAHASHI Masatomo,
Holonomic systems of general Clairaut type
Hokkaido Mathematical Journal, 34 (2005) pp.247-263
NAKAMURA Yoshihisa, SHIMOMURA Akihiro,
Local well-posedness and smoothing effects of strongsolutions for nonlinear Schr\"odinger equations with potentials and magnetic fields
Hokkaido Mathematical Journal, 34 (2005) pp.37-63
TAOKA Shifu,
Well-posedness of the Cauchy problem for the semilinearSchr\"odinger equation with quadratic nonlinearity in Besov spaces
Hokkaido Mathematical Journal, 34 (2005) pp.65-96
CHU Yuming, ZHAO Zhenjiang,
Bounded circular distortion curves and quasidisks
Hokkaido Mathematical Journal, 34 (2005) pp.97-101